# SDR GN42002F00000

- Difficulty date: November 15, 2001
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: VTJAE
- Engine: Cfmint CFM563C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Failed
- Location: Rotor Disc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN HPT FWD AIR SEAL, BOLT SHEARED FLUSH AT ROTOR DISC TO ROTOR FWD SEAL ATTACH FLANGE RELEASING SELF LOCKING NUT AND ENGAGED SECT OF BOLT SHANK.  INSP REVEALED TIP CRACKING, MISSING MATERIAL TO MOST OF BLADES.  LEADING EDGE/CONCAVE SIDE HOLES WERE PRESENT ON BLADES.  FWD EDGE OF BLADES, PLATFORM DAMAGE FROM RUBBING.  HPT NOZ VANE SEG, INNER AND OUTER PLATFORMS EXHIBITED EXCESS IMPACT PITTING.  HPT AFT STATOR SEAL SEG, DAMAGE WITH LGE SECT OF SEAL SEG MATERIAL MISSING.  4 TOOTH HONEYCOMB SEAL EXHIBITED ABRASION DUE TO INTERACTION BETWEEN HPT ROTOR AND DISLODGED HARDWARE MATERIAL.  CONTACT FROM DISLODGED MATERIAL WAS ALSO MADE WITH HPT AFT STATOR SEAL SEGMENT ATTACHMENT BOLTS THUS DAMAGING THE BOLT HEAD.
